# SDR DALA1229606315

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 45,193 hours, 5,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT OVERWING NR 2 POSITION FWD SIDE EMERGENCY LIGHT INOPERATIVE.  CLEANED BULB SOCKET AND RELAMPED, OPERATIONAL CHECK OK.
